Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Vector fields in the vicinity of a circle of critical points


Authors: J.-F. Mattei and M. A. Teixeira
Journal: Trans. Amer. Math. Soc. 297 (1986), 369-381
MSC: Primary 58F14; Secondary 34C35
DOI: https://doi.org/10.1090/S0002-9947-1986-0849485-4
MathSciNet review: 849485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the $ {C^S}$-conjugacy between vector fields on $ {{\mathbf{R}}^2}$ having a circle of critical points is studied.


References [Enhancements On Off] (What's this?)

  • [1] F. Dumortier, Singularities of vector fields on the plane, J. Differential Equations 23 (1977), 53-106. MR 0650816 (58:31276)
  • [2] F. Dumortier and R. Roussarie, Germes de difféomorphismes et de champs de vecteurs en classe de différentiabilité finie, Ann. Inst. Fourier (Grenoble) 33 (1983), 195-267. MR 698855 (84m:58114)
  • [3] J. Hale, Ordinary differential equations, Wiley, New York, 1969. MR 0419901 (54:7918)
  • [4] F. Takens, Forced oscillations and bifurcations, Comm. Math. Institute, vol. 3, Utrecht University, 1974. MR 0478235 (57:17720)
  • [5] -, Normal forms for certain singularities of vector fields, Ann. Inst. Fourier (Grenoble) 23 (1973), 163-165. MR 0365620 (51:1872)
  • [6] M. A. Teixeira, A topological invariant for discontinuous vector fields, Nonlinear Analysis: Theory, Methods and Applications (to appear).
  • [7] S. P. Tokarev, Smooth equivalence of differential-equation systems in the plane in the case of a noncoarse focus, Differentisial'nye Uravnenija 13 (1977), 613-617.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F14, 34C35

Retrieve articles in all journals with MSC: 58F14, 34C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0849485-4
Keywords: Vector field, critical point, conjugacy
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society